RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1994, Volume 6, Issue 2, Pages 262–272 (Mi aa446)  

This article is cited in 8 scientific papers (total in 8 papers)

Research Papers

Higher order analog of —hevalley–Eilenberg complex and deformation theory of $n$-gebras

L. A. Takhtajan

Department of Mathematics, Stony Brook University

Full text: PDF file (903 kB)

English version:
St. Petersburg Mathematical Journal, 1994, 6:2, 429–438

Bibliographic databases:

Received: 03.11.1993
Language:

Citation: L. A. Takhtajan, “Higher order analog of —hevalley–Eilenberg complex and deformation theory of $n$-gebras”, Algebra i Analiz, 6:2 (1994), 262–272; St. Petersburg Math. J., 6:2 (1994), 429–438

Citation in format AMSBIB
\Bibitem{Tak94}
\by L.~A.~Takhtajan
\paper Higher order analog of —hevalley--Eilenberg complex and deformation theory of $n$-gebras
\jour Algebra i Analiz
\yr 1994
\vol 6
\issue 2
\pages 262--272
\mathnet{http://mi.mathnet.ru/aa446}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1290830}
\zmath{https://zbmath.org/?q=an:0833.17021}
\transl
\jour St. Petersburg Math. J.
\yr 1994
\vol 6
\issue 2
\pages 429--438


Linking options:
  • http://mi.mathnet.ru/eng/aa446
  • http://mi.mathnet.ru/eng/aa/v6/i2/p262

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chatterjee, R, “Aspects of classical and quantum Nambu mechanics”, Letters in Mathematical Physics, 37:4 (1996), 475  crossref  mathscinet  zmath  adsnasa  isi
    2. Gautheron, P, “Some remarks concerning Nambu mechanics”, Letters in Mathematical Physics, 37:1 (1996), 103  crossref  mathscinet  zmath  adsnasa  isi
    3. Guha, P, “Volume-preserving integrable systems and Nambu-Poisson manifolds”, Classical and Quantum Gravity, 14:2 (1997), L37  crossref  mathscinet  zmath  adsnasa  isi
    4. deAzcarraga, JA, “On the higher-order generalizations of Poisson structures”, Journal of Physics A-Mathematical and General, 30:18 (1997), L607  crossref  mathscinet  adsnasa  isi
    5. Daletskii, YL, “Leibniz and Lie algebra structures for Nambu algebra”, Letters in Mathematical Physics, 39:2 (1997), 127  crossref  mathscinet  zmath  isi
    6. R. Muradian, A. E. Santana, “Hopf structure in Nambu–Lie $n$-algebras”, Theoret. and Math. Phys., 114:1 (1998), 67–72  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. Casas, JM, “Homology with trivial coefficients of Leibniz n-algebras”, Communications in Algebra, 31:3 (2003), 1377  crossref  mathscinet  zmath  isi
    8. Casas, JM, “A non-abelian tensor product and universal central extension of Leibniz n-algebra”, Bulletin of the Belgian Mathematical Society-Simon Stevin, 11:2 (2004), 259  mathscinet  zmath  isi
  • ņŽ„ŚŠūŗ Ť ŗŪŗŽŤÁ St. Petersburg Mathematical Journal
    Number of views:
    This page:253
    Full text:107
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019